# SDR DU4R2024051700018

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 54,791 hours, 34,134 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA WHILE ACCOMPLISHING AD 2020-18-06 FOUND L/H FRAME 43 FOOT CRACKED. S/O 193150  NR 26151  ALLEGIANT NR-01343371
